Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 69, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 4 (1963)
PDF
Bull. Amer. Math. Soc. 69 (1963)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 4 (1963)
PDF
Bull. Amer. Math. Soc. 69 (1963)
Complex analytic mappings
Leo Sario PDF
Bull. Amer. Math. Soc. 69 (1963), 439-445
Research problems
PDF
Bull. Amer. Math. Soc. 69 (1963), 446-447
The April meeting in New York
John W. Green and Everett Pitcher PDF
Bull. Amer. Math. Soc. 69 (1963), 448-462
The April meeting in Chicago
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 69 (1963), 463
The April meeting in New Mexico
R. S. Pierce PDF
Bull. Amer. Math. Soc. 69 (1963), 464
A representation theorem for stationary Markov chains
D. L. Hanson PDF
Bull. Amer. Math. Soc. 69 (1963), 465-466
Infinitely repeated matrix games for which pure strategies suffice
Leonard E. Baum, John D. Ferguson and Melvin Katz PDF
Bull. Amer. Math. Soc. 69 (1963), 467-470
Transversality in manifolds of mappings
Ralph Abraham PDF
Bull. Amer. Math. Soc. 69 (1963), 470-474
On the boundary values of holomorphic functions in wedge domains
Adam Korányi PDF
Bull. Amer. Math. Soc. 69 (1963), 475-480
A Harnack inequality for nonlinear equations
James Serrin PDF
Bull. Amer. Math. Soc. 69 (1963), 481-486
Lipschitz classes of functions and distributions in $E_n$
M. H. Taibleson PDF
Bull. Amer. Math. Soc. 69 (1963), 487-493
Correction to “A polynomial analog of the Goldbach conjecture”
David Hayes PDF
Bull. Amer. Math. Soc. 69 (1963), 493
The permanent analogue of the Hadamard determinant theorem
Marvin Marcus PDF
Bull. Amer. Math. Soc. 69 (1963), 494-496
Uniqueness, stability and error estimation
Raymond M. Redheffer PDF
Bull. Amer. Math. Soc. 69 (1963), 497-500
Singular integrals and parabolic equations
B. Frank Jones Jr. PDF
Bull. Amer. Math. Soc. 69 (1963), 501-503
On the Plancherel theorem of the $2 \times 2$ real unimodular group
Lajos Pukanszky PDF
Bull. Amer. Math. Soc. 69 (1963), 504-512
A decision method for $p$-adic integral zeros of diophantine equations
A. Nerode PDF
Bull. Amer. Math. Soc. 69 (1963), 513-517
Lie group representations on polynomial rings
Bertram Kostant PDF
Bull. Amer. Math. Soc. 69 (1963), 518-526
Two theorems concerning functions holomorphic on multiply connected domains
E. L. Stout PDF
Bull. Amer. Math. Soc. 69 (1963), 527-530
Cohomology of homogeneous spaces
Paul F. Baum PDF
Bull. Amer. Math. Soc. 69 (1963), 531-533
On the embeddability and nonembeddability of certain parallelizable manifolds
W. C. Hsiang and R. H. Szczarba PDF
Bull. Amer. Math. Soc. 69 (1963), 534-536
A minimal model for set theory
Paul J. Cohen PDF
Bull. Amer. Math. Soc. 69 (1963), 537-540
Direct decompositions of algebraic systems
Peter Crawley and Bjarni Jónsson PDF
Bull. Amer. Math. Soc. 69 (1963), 541-547
Random distribution functions
Lester E. Dubins and David A. Freedman PDF
Bull. Amer. Math. Soc. 69 (1963), 548-551
On the consistency of quantum field theory
Reese T. Prosser PDF
Bull. Amer. Math. Soc. 69 (1963), 552-557
On linked binary representations of pairs of integers: some theorems of the Romanov type
G. J. Rieger PDF
Bull. Amer. Math. Soc. 69 (1963), 558-563
The cohomology of certain orbit spaces
P. A. Smith PDF
Bull. Amer. Math. Soc. 69 (1963), 563-568
Maximal Fuchsian groups
Leon Greenberg PDF
Bull. Amer. Math. Soc. 69 (1963), 569-573
A note on entire functions and a conjecture of Erdös
Alfred Gray and S. M. Shah PDF
Bull. Amer. Math. Soc. 69 (1963), 573-577
Gaps at Weierstrass points for the modular group
Joseph Lewittes PDF
Bull. Amer. Math. Soc. 69 (1963), 578-582
Some results on the extension of operators
Joram Lindenstrauss PDF
Bull. Amer. Math. Soc. 69 (1963), 582-586
Invariant subspaces of nonselfadjoint transformations
Louis de Branges PDF
Bull. Amer. Math. Soc. 69 (1963), 587-590
Bounded approximation by polynomials
L. A. Rubel and A. L. Shields PDF
Bull. Amer. Math. Soc. 69 (1963), 591-593
Doubly invariant subspaces of annulus operators
Donald Sarason PDF
Bull. Amer. Math. Soc. 69 (1963), 593-596